Chlamydia Community
Prescribed azithroymycin and brown discharge after
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Chlamydia issues such as: Causes, Chlamydia in Women, Exams and Tests, Medications, Prevention, Research, Risks, Support, Surgery, Symptoms, Treatments, What to ask your doctor.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Prescribed azithroymycin and brown discharge after

Hi
I was prescribed azithromycin for chlamydia about two months ago. About a week after I took the two pills, I began getting a brown discharge for a month straight. It stopped for a week and now has started up again. Is this normal? Why do I have brown discharge? What's going on with my body?
3 Comments Post a Comment
Blank
580755_tn?1357673215
No that is not normal, you need to follow up with your Dr.
Blank
Avatar_f_tn
Do you think it's a bacterial infection? or it may possibly be blood? Any ideas?
Blank
580755_tn?1357673215
No real good ideas as it is outside my knowledge spectrum.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chlamydia Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
10 hrs ago by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top STDs Answerers
Avatar_m_tn
Blank
Dallasfan
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
Avatar_m_tn
Blank
Jswtich90
United Kingdom
Avatar_n_tn
Blank
eurano